Jump to content
CrazyBoards.org

Recommended Posts

i take 150mil of lamictal at night when i go to bed.

every morning i wake up queasy and end up throwing up. i cant figure out if this is caused by my rediculous amount of stress or the lamictal. i thought it was because i wasnt eating enough and then taking it on a nearly empty stomache but it doesnt seem to matter.

any ideas?

thank you

Link to comment
Share on other sites

i take 150mil of lamictal at night when i go to bed.

every morning i wake up queasy and end up throwing up. i cant figure out if this is caused by my rediculous amount of stress or the lamictal. i thought it was because i wasnt eating enough and then taking it on a nearly empty stomache but it doesnt seem to matter.

any ideas?

thank you

<{POST_SNAPBACK}>

It's on the 25th and 26th pages of the PI sheet (PDF) under "Most Common Adverse Events In All Clinical Studies." You might want to read that thing.

As to why it does that, I don't know right now, but it looks like it might be the Lamictal.

Link to comment
Share on other sites

Guest StrungOutOnLifeUnlogged

thank you! i totally missed that.

<{POST_SNAPBACK}>

You're welcome. That's what I love about electronic documents--they come with Ctrl + F.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...